# SDR UALA2009050801318

- Difficulty date: May 6, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Ball Seat
- Part number: B42099SP5
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  SMALL LEAK COMING OUT OF OUTLET PORT.  REMOVED & REPLACED BALL SEAT.
